Jump to content
CrazyBoards.org

Recommended Posts

I am so very lost, angry, hurt, depressed, explosive, and drowning.  I was put on latuda or my bipolar and depression acting up...  I hate new meds for this reason.  I started having my ptsd dreams again, ate everything in site and craved sugar omg terribly,  have been depressed, cant color which i love to do, just wanna sleep, explosive anger, crying jags, hate life, nothing makes me happy, everything just sucks.  Im so angry cause i feel like i did before i went on any meds, 20yr ago.  

Im so confused i just feel like im grasping at air.. I was in the er the other night and they basically sent me home after giving my dose of larzapam i didn't take in the afternoon cause i doesn't help.  My theory of   it is it didn't help before the latuda what is gonna make it work coming off latuda or after off.. I remember why i drank now.. I didn't need to feel this then.. I want to drink so bad and wont cause I've been clean 6 yrs April will  be 7 and i worked to hard to get here and refuse to prove others right.  Im so so messed up i cant sleep cant watch TV cant color yet dont want to do any of the above either but if i dont sleep i hurt... has anyone felt this way..  It sux cause the battle to find meds to work will start tomorrow cause my liver doesn't process meds it flushes them out.. oh well sorry just needed to vent and hope someone can help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By troop111
      Hi,
      Have any of you had or have read of gabapentin being of use as an adjunctive therapy for people with treatment resistant depression/anxiety/bipolar?
      I have been doing research and some sources say it helps, others say there is no strong clinical proof. I think a lot of the conflicting reports I have seen has to do with it simply not being studied en mass.
      Any advice/experiences regarding this? If so, what was your dosing?
      Thank you!
      troop
    • By lauraishere
      .
    • By Inanlae
      So for seventeen years I've had pain depression.  It especially feels like it's squeezing my heart.  It hasn't historically been *about* anything.  I've just chalked it up to biochemistry, heredity.  And I've thought about suicide, most days, for at least fifteen years - because pain sucks.  Ups-and-downs.  Roller-coasters.  Probably every person on here has done time at the worst torture theme park in the world.

      Two years ago, my cocktail started working.  There was some CBT and DBT in the mix too.  I decreased my daily Ativan from 3mg to 2mg.  Plus 20mg Latuda, 300mg Sertraline, 100mg Topamax.  I actually felt happy, for about two years, until this October.  Then it stopped working.  And I stopped working.  I work in a level I trauma center, where I identify cancer, anemia, and the effects of the coronavirus on the human body.  I feel like I have a front row seat to human suffering, without being empowered to ameliorate it, and it's another kind of torture.

      I am very tired of fighting.  If there was a euthanasia travel agency, where I could just walk in, plan my funeral and end-of-life arrangements, plan my ideal death, and just call this thing at 38, that would be a somewhat attractive option (not telling, The Tallest Man on Earth, flaming-Viking-burial-at-sea.)  I'm tired of fighting this disease, personally.  And I'm tired of coming up against the tsunami of "world suck" (H/T Vlog Brothers) which seems to be hate-fucking itself ad astra.

      So the strain theory, which I haven't read much on yet, is that we consider the termination of our lives when under one or more types of strain.  I personally find this theory hopeful, as targeting the sources of strain, i.e. "world stuck," could reduce the inducements to terminate one's life.  The General Strain Theory, according to one Wik I. Pedia cites loss of positive stimuli, addition of negative stimuli, or the inability to reach a desired goal, as three possible sources of strain.  I will follow up on this with my tdoc on Wednesday.  I think work is introducing negative stimuli, and I have a shit ton of unreached goals, but am starting to care about goals less and less.  Basically, it pisses me off that I've had to dramatically reduce my goals due to my diseases, and it's kind of tempting to just leave the party.  Please feel free to weigh in if you have personal and or academic experience with this.

      I'm also meeting virtually with my pdoc tomorrow... to tweak the cocktail.  Would love recommendations.  My current rx mix, dxs and rx, failures are in my signature.  Lamictal induces hives and vomiting.  Depakote causes dyskinesia.  Lithium ruined the thyroid and causes acute renal failure.  Medicine.  Ha ha.  Organ roulette.

      So the observation about different species of depression is that while for a decade-and-a-half I experienced what seemed like purely biochemical, chains-around-my-heart, tar-and-shark-filled, basements-beneath-basements depression.  This feels more like a rational(?) depression, which has me concerned about whether it will be responsive to biochemical therapy.

       
    • By Isaiah2017
      I'm having a hell of a hard time and experiencing rather weird symptoms. Whether they've anything to do with Mirtazapine (Remeron) is something that I strongly feel but can't quite convince any doctor of.   I was put on 15 mg of it in spring 2015 for depression and a severe insomnia - I hadn't slept an hour like since 25 nights back then! The benefits showed immediately within a day and surprised myself and my family. I would sleep well and be in a very happy and cheerful mood.   Then however, from summer 2016 I developed some strange food intolerances; caffeine, sugar, fruits containing high amounts of fructose, yoghurt, butter and so on. Eating anything of that would cause me jitteriness and insomnia. I steered clear of those foods.   From autumn last year though, a lot of those food intolerances have relented and it changed into intolerance towards medicines and supplements that I was on; the thyroid medicine for hypothyroidism, Vitamin D, Calcium, Vitamin E and could never again tolerate any new medicine or supplement. Symptoms resulting from these are, again, jitters, insomnia and a strange kind of feeling of being struck on the head, like I can't hear anything and the thinking becomes very unclear and blurred. Coupled with this is a weird sensation that if a medicine has any potential side-effect (even physical, such as urine retention), I get it at all costs. So I'm steering clear of the culprits here too.   However, avoiding the culprits doesn't end my misery, it just helps in avoiding a whole new set of symptoms, because since autumn 2016 I'm under constant brainfog anyway, have heart palpitations immediately after every meal (but worst after breakfast), have concentration and focus issues, lead a life without any hobbies, wishes or desires. Nothing excites me, nothing interests me and nothing catches my attention. Leave tasks pending for months (the most unlike me habbit), have badly lost my sense of humour. My sense of humour was something that I literally used to pride on, and friends from around the world would call me to fresh up if they were having a dull day. My mind feels numb, although it isn´t as if it´s the sedating effect of the Mirtazapine because 90% percent of the nights I don´t sleep well, and on a lot of nights I feel as if I´m asleep with an awake mind!   The GP who put me on it considered it to be just the effects of anxiety and depression and recommended the doubling of the dose to 30 mg. When I contested that, given that I´ve my doubts of a lot of these issues being brought upon by Mirtazapine itself, she referred me to a psychiatrist. He too strongly denies of Mirtazapine having any hand to play on it and instead thinks it´ll be best to combine it with another antidepressant for day-time.   He put me on Paroxetine, boom, a flood of side-effects! Then changed to Fluoxetine (Prozac) - third day on it and having weird feelings. The heart poundings are one and is in fact making me very depressed and hopeless!
×
×
  • Create New...